I haven't been here in a while. My GERD seems to be in remision for quite awhile......until last week, when I started taking Glucosamine and Chondroitin. I feel like I've lost about 2 years progress. I'm having knee problems, and my doctor told me to take this supplement. I've taken it in the past (about 8 years ago), and all I remember is that it gave me some gas. But this time.........after 3 days on it, I've blown up like a blimp, I've got reflux pretty bad, and my IBS is so much worse too. I stopped it about 2 days ago, and still feel awful. I will be so mad if this has caused me to have a relapse.
Plus.....next week I'm having knee surgery, and I have to be on an antibiotic and an NSAID afterwards! If it's not one thing, it's the other!
Have any of the rest of you ever had any trouble being on Glucosamine and Chondroitin? I just can't take it. I can't believe the incredible discomfort and pain it caused me, in just 3 days. And that stuff wasn't cheap.